# SDR AALA20120320020

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 77,696 hours, 35,809 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT OF 1451 AFT OF LONGERON 2 RIGHT.  INSTALLED NEW CLIP-SHEAR TIE AT STATION 1451 LONGERON 2 RIGHT PER AARD 51-10-00-5, SRM 51-60-00,5F AND SRM 51-10-04,3A.
